Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of the concept of absolute retract


Author: C. W. Saalfrank
Journal: Proc. Amer. Math. Soc. 12 (1961), 374-378
MSC: Primary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1961-0125558-7
MathSciNet review: 0125558
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125558-7
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society